# SDR QXEA200700003

- Difficulty date: January 3, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 13,215 hours, 9,582 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811812
- Part serial: 0290
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 3,231 hours, 2,168 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELP - TAXI FOR FLIGHT 4017, RECEIVED A "X FLOW" PUMP CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE FUEL QUANTITY GAUGING COMPUTER AND THE PUMP CARTRIDGE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
